# SDR COMA0060165

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- System (JASC): 2760 · Drag Control System
- Part: Pfcs
- Part number: 270007
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 3,819 hours
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

CONFIG SPOILER WARNING DURING TAKEOFF..  REPLACED THE RIGHT SPOILERON PCU.
